Ask The Doctor > Pending > Late Period after missing the pill for a month

Late Period after missing the pill for a month

Patient: Dear Doctor, I have been on the birth control pills ‘Femilon’ since 2012. My last period was on the 15th of February 2015. Owing to travelling at that time, I had forgotten to start the next set of pills so essentially all of March I was pill free. In this interim period, I have not had any intercourse since my husband and I live apart for work reasons. Infact the last time I had intercourse was in Dec 2014. My period was regular in January and February. My cause for concern is that my period is unusually late and I understand it might be due to a sudden for the body but I just wanted a doctors opinion since 2 weeks have passed after the usual date . In the past 2 weeks I feel like there is some spotting but nothing really substantial.

 

 

Symptoms: None

 

 

Doctor:

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment